# SDR CVGA20180108001

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N984DV
- Make and model: Cndair CL6002B16
- Aircraft serial: 5644
- Aircraft time: 7,958 hours, 4,020 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, A

## Discrepancy

ALMOST IMMEDIATELY AFTER TAKEOFF, THE CABIN PRESSURIZATION CONTROLLER COMMANDED A SEVERAL-THOUSAND FEET PER MINUTE DESCENT. AFTER SELECTING MANUAL CONTROL, BEGAN TO RAISE THE CABIN ALTITUDE FROM ABOUT 6500 FEET BELOW SEA LEVEL. IN MANUAL, IT WAS VERY DIFFICULT TO CONTROL CABIN PRESSURE. WE DECIDED THE AIRPLANE CONDITION WASN'T SUITABLE TO CONTINUE TO TJSJ, AND SELECTED KAGS FOR OUR DIVERT. SELECTED EMERGENCY DEPRESS TO REMOVE CABIN PRESSURE ONCE WE WERE IN THE PATTERN.  LANDING AND TAXI WERE UNEVENTFUL.  TROUBLESHOOTING IS STILL IN PROGRESS TO DETERMINE THE CAUSE.
